It is currently Sun Aug 20, 2017 11:32 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Wed Mar 23, 2011 5:11 pm 
Offline
New Poster
New Poster

Joined: Wed Mar 23, 2011 5:03 pm
Posts: 1
sorry to bug but it seems i started suboxone too early and am having at first horribls wd's but now day 2 just flu symptoms and achy achy legs, and no sleep i wanna sleep so bad. how much longer?till i feel better...??


Top
 Profile  
 
 Post subject:
PostPosted: Wed Mar 23, 2011 5:40 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi opiyummy and welcome, although I'm sorry to "meet" you under these circumstances. I've never gone through P/W, but I've heard they are HORRIBLE! Perhaps you can give us some more information, such as what were you using before you started sub and how much of it; when you stopped taking it; how bad and how long were your withdrawals before you started the sub; and how much sub did you take. Also, how soon after taking the sub did you get sick and how much (mg) of the sub did you take? Did you take more sub after you got sick initially?

I know if you're feeling as crummy as I think you are, the last thing you probably want to do is write all this shit down, but it will help us to help you. I'm really sorry you're going through this and we'll try to assist you as best we can. OH - and are you getting your sub from a doctor?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 25, 2011 1:19 pm 
Offline
Average Poster
Average Poster

Joined: Thu Mar 24, 2011 8:40 pm
Posts: 4
Location: Springfield,Ohio
hope that you are starting to feel better by now.....i too have not personally gone through that type of withdraw but all in all withdraw sucks any way you put it.......hope that things go well for you in the future!!!! God Bless!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group